# SDR AALA20161227002

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 3,863 hours, 1,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS 1480 AT 52 DEGREES.  SERVICED CYLINDER IAW AMM 52-10-00.  OPERATIONAL CHECK GOOD.
